# SDR DALA1102375534

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 660-685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS AT INTERCOSTAL JUST ABOVE L2 DOOR PNUEMATIC ACTUATOR BETWEEN STA 660 AND 685. REMOVED AND INSTALLED NEW INTERCOSTAL ON L2 DOOR ABOVE PNUEMATIC ACTUATOR BETWEEN STA 660 AND 685 REF SRM 51-40-02 PG 1 AND PG 7.
